advertisement
Question
Posted by: Desperately Concerned | 2004/10/12

Concerned over post-sex symptoms

I have a few "issues" that concern me after my boyfriend and I have sex. We have only ever had one partner before we got together and have been together for a year. We only started having sex about 5 months ago and only the last month that we have been having sex without a condom. I am on the pill. We are both into personal hygiene and are meticulous about this issue.

Problems are, when we use a condom, I itch terribly afterwards and it stings when I go to the loo. What can be causing this?
The other problem that has recently happened, is that after sex without a condom I get a little itchy, but now my boyfriend has tiny little red spots all over the tip of his penis.
What can be causing the spots? I am not on any medication bar the pill and my boyfriend is on anti-depressants.

Please help, I am worried that this will cause a problem in our relationship.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

DC, you might have a latex sensitivity and this might cause the itching and stinging. You might also have a vaginal infection and that will explain your symptoms as well as his (the red dots). The easiest would be for both of you to take anti-fungal treatment like Sporanox® or Diflucan®. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement